English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93779/124226 (75%)
Visitors : 28836953      Online Users : 155
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120198
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120198

    Title: Use of fuzzy statistical technique in change periods detection of nonlinear time series.
    Authors: 吳柏林
    Wu, Berlin
    Chen, Mei-Hui
    Contributors: 應數系
    Keywords: Change periods;Nonlinear time series;Revised centered cumulative sums of squares (RCUSUM);Fuzzy statistics
    Date: 1999-03
    Issue Date: 2018-09-28 16:35:07 (UTC+8)
    Abstract: Many papers have been presented on the study of change points detection. Nonetheless, we would like to point out that in dealing with the time series with switching regimes, we should also take the characteristics of change periods into account. Because many patterns of change structure in time series exhibit a certain kind of duration, those phenomena should not be treated as a mere sudden turning at a certain time. In this paper, we propose a procedure about change periods detection for nonlinear time series. The detecting statistical method is an application of fuzzy classification and a generalization of Inclan and Tiao's result [J. Am. Statist. Assoc. 89 (1994) 913]. Simulation results show that the performance of the proposed procedure is efficient and successful. Finally, an empirical application about change periods detecting for Taiwan monthly visitor's arrival is demonstrated.
    Relation: Applied Mathematics and Computation, Volume 99, Issues 2-3, Pages 241-254
    AMS MathSciNet:MR1663961
    Data Type: article
    DOI 連結: https://doi.org/10.1016/S0096-3003(98)00011-3
    DOI: 10.1016/S0096-3003(98)00011-3
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    254.pdf632KbAdobe PDF182View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback